# SDR SWAA053322

- Difficulty date: October 23, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N619SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28035
- Aircraft time: 33,903 hours, 28,725 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546550
- Condition: Corroded
- Location: Bs 787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND FUSELAGE SHEAR TIE CORRODED AT BS 787, BETWEEN STR 26L AND 27L.  REPAIRED SHEAR TIE PER SRM.
